There have been a number of recent high impact publications relating to the development of cardiac valve dysfunction in patients receiving the dopamine agonists Cabergoline and Pergolide in high doses in patients with Parkinson's disease. The evidence is strong in patients receiving these medications for Parkinson's disease but is weaker in patients with hyperprolactinaemia who also receive these medications albeit at lower doses. As a result of these publications, the MHRA on the recommendation of the European Medicines Agency have suggested that all patients receiving these drugs should have an echocardiogram prior to commencement of drug, a repeat performed three to six months after starting, and at six to twelve month intervals while they continue to take it. This will have significant impact on the workload of cardiologists and sonographers. In this editorial, we aim to give an overview of the evidence behind these recommendations and highlight the surrounding issues, since clinical conundrums are likely to become common for Cardiologists as a result of their publication.